The 
Mathematica Journal
Volume 10, Issue 4

Search

In This Issue
Articles
Trott's Corner
Beyond Sudoku
Mathematica Resources
Classifieds

Download This Issue 

About the Journal
Editorial Policy
Staff and Contributors
Submissions
Subscriptions
Advertising
Back Issues
Contact Information

Graphing on the Riemann Sphere
Djilali Benayat

We give a procedure to plot parametric curves on the sphere whose advantages over classical graphs in the Cartesian plane are obvious whenever the graph involves infinite domains or infinite branches.

*Notebook


*PDF


About the Author
Djilali Benayat received a B.Sc. in mathematics (1968) and a Diploma of Advanced Studies (DEA) in functional analysis (1969) from Algiers University, a DEA in algebraic topology (1970) and a "Doctorat de 3e cycle" in K-theory (1972) from Strasbourg University, and a D.Sc. in algebraic topology (Theory of Adams Algebras in Stable Homotopy) (1987) from Metz and Algiers universities. Presently he is a professor of mathematics at the École Normale Supérieure of Algiers, Algeria. He has supervised a master's thesis and three D.Sc.'s in algebraic topology and number theory.

Djilali Benayat
École Normale Supérieure
Vieux Kouba
Algiers, Algeria
dbenayat@yahoo.fr


     
About Mathematica | Download Mathematica Player
© Wolfram Media, Inc. All rights reserved.